# SDR C2XA99BT039

- Difficulty date: May 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N11835
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 194
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 301180
- Condition: Inoperative
- Location: Row 6-9
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EWR - CREW REPORTS EMERGENCY AISLE PATH LIGHTS ROWS 6, 7, 8 AND 9 STAY ON AFTER AIRCRAFT IS DE-ENERGIZED.  REMOVED AND REPLACED NR 3 EMERGENCY POWER SUPPLY.  OPS CHECKED GOOD.  (M)
